# SDR IPXA2019052742518

- Difficulty date: May 9, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724645020000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT L/E PANEL LAND CRACKED JUST AFT OF #1 SLAT NUMBER 2 MAIN TRACK. REMOVED AND REPLACED PER SRM 51-40-21 AND DWG # A57246439.
